Michigan, 2014Tornadoes and Damaging Wind in Michigan, July 6 to 7, 2014
July 6 to 7, 2014 · NWS MQT · 5 events in 3 counties and zones
An upper disturbance moving through a warm and humid air mass produced strong to severe thunderstorms over Marquette County and a portion of Delta County on the 6th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $9,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper disturbance moving through a warm and humid air mass produced strong to severe thunderstorms over Marquette County and a portion of Delta County on the 6th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jul 6, 6:36 AM EST, 24 minutes earlier.
Area forecast discussion, Jul 6, 6:36 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
736 AM EDT SUN JUL 6 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 512 AM EDT SUN JUL 6 2014
THE LATEST 08Z WATER VAPOR LOOP SHOWS A VIGOROUS SHORTWAVE MOVING
EAST THROUGH SRN MANITOBA. IR SATELLITE AND REGIONAL RADAR IMAGERY
INDICATES CONVECTION FIRING AHEAD OF THIS SHORTWAVE AND ALONG/AHEAD
OF SFC COLD FRONT. MCS FORMING OVER CENTRAL MN IS DIVING SOUTH
FOLLOWING THETA-E RDGG...AND AXIS OF GREATEST INSTABILITY WITH
MUCAPE APPROACHING 4000 J/KG SUPPORTED BY 30 KT 8H JET NOSING INTO
THIS REGION. A SECOND CLUSTER OF STORMS IS MOVING EAST ACROSS
ONTARIO AND FAR NRN LAKE SUPERIOR IN AREA OF STRONG 850 MB MOISTURE
TRANSPORT AND WARM AIR ADVECTION AND ALONG GRADIENT OF 500-1000 J/KG
MUCAPES AND 700-500 MB LAPSE RATES OF 6.5-7 C/KM. SOME OF THIS
CONVECTION TO THE WEST HAS SPILLED INTO UPPER MI EARLY THIS MORNING
BUT COVERAGE HAS BEEN ISOLD DUE TO RELATIVELY MORE STABLE AIR IN
PLACE OVER THE AREA.
TODAY AND TONIGHT...EXPECT COVERAGE OF SHRA/TSRA TO INCREASE FROM THE
WEST THROUGH THE LATE MORNING INTO EARLY AFTERNOON AS MID-LVL Q-VECT
CONV AHEAD OF THE SHORTWAVE SPREADS IN FROM THE WEST AND THE FRONTAL
BOUNDARY DRAWS NEAR. CONVECTION WILL CONTINUE TO SPREAD EAST THROUGH
THE AFTERNOON AND EARLY EVENING HOURS AS THE SHORTWAVE AND ASSOC
FRONTAL BOUNDARY APPROACH FROM THE WEST AND THEN MOVE EAST ACROSS
THE CWA. THERE WILL BE A CONDITIONAL RISK FOR STRONG/SEVERE STORMS
THAT DEPENDS ON THE AMOUNT OF THICKER CLOUDS THAT LINGER INTO THE
AFTERNOON FM ONGOING CONVECTION. IF ENOUGH CLEARING DEVELOPS FOR A
FEW HOURS TO ALLOW TEMPS TO REBOUND INTO THE LOWER 80S WITH
DEWPOINTS EXPECTED IN THE MID TO UPPER 60S...MODEL FCST MLCAPE
VALUES INTO THE 1K-1.5K RANGE COMBINED WITH 0-6KM SHEAR OF 35-40
KNOTS WILL SUPPORT STRONG TO POSSIBLY SEVERE ORGANIZED STORMS. 0-1KM
AND 0-3KM HELICITY VALUES RISING TO 150-200 M2/S2 AND IN EXCESS OF
250 M2/S2 RESPECTIVELY ALONG WITH FAVORABLE CURVED HODOGRAPH SHAPE
COULD RESULT IN SOME ROTATING STORMS AND POSSIBLE SUPERCELLS.
HOWEVER...IF MORE PROMINENT CLOUD COVER REMAINS INTO THE AFTERNOON
WHICH LOOKS LIKE A BETTER BET AT THIS POINT...THEN THE GREATER
INSTABILITY AND SEVERE POTENTIAL WOULD LIKELY STAY SOUTH OF UPPER MI
AND OVER WI. LATEST SPC DAY1 OUTLOOK HAS REFLECTED THIS TREND BY
MOVING SLIGHT RISK FOR SVR FARTHER SOUTH INTO SRN AND CENTRAL WI. BY
06Z MON...THE COLD FRONT WILL HAVE MOVED TO THE ERN CWA...PUSHING
MOST OF THE CONVECTION E OF THE CWA BY THAT TIME. ALSO ANY PATCHY FOG
THAT ADVECTS IN FROM THE MOIST HUMID AIRMASS OVER THE GREAT
LAKES...MAINLY OVER THE KEWEENAW AND OVER THE SE AND ERN COUNTIES...
SHOULD BEGIN TO DISSIPATE BY LATE EVENING/OVERNIGHT AS DRIER AIR
ADVECTS IN WITH WESTERLY WINDS IN THE WAKE OF THE COLD FROPA.
EXPECT HIGHS TODAY MAINLY IN THE LOWER 80S OVER THE INLAND WESTERN
TWO-THIRDS WITH LOWER TO MID 70S FARTHER EAST AND SOUTHEAST DIRECTLY
DOWNWIND OF LAKE MI. LOWS TONIGHT WILL RANGE FROM THE MID 50S NW TO
THE MID 60S SOUTH CENTRAL.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 406 AM EDT SUN JUL 6 2014
COOLER AND DRIER AIR WILL SLOWLY TAKE OVER ON MONDAY. A SECONDARY
COLD FRONT INITIALLY STRETCHING FROM THE LOW NEARING THE
ONTARIO/QUEBEC BORDER THROUGH THE N MN BORDER AT 12Z MONDAY WILL
SLOWLY EDGE E...AS HIGH PRESSURE WEAK HIGH PRESSURE BUILDS IN.
DESPITE HIGH PRESSURE SETTLING ACROSS UPPER MICHIGAN MONDAY
NIGHT...THE 500MB TROUGH WILL LINGER...AND CONTINUE TO BRING ABOUT
SEVERAL SMALL DISTURBANCES. UNSETTLED WEATHER...WITH OFF AND ON
LIGHT SHOWERS WILL REMAIN POSSIBLE OVER MAINLY WESTERN UPPER
MICHIGAN FOR THE FIRST HALF OF THE WORK WEEK. TEMPS IN THE 60S TO
MID 70S WILL BE COMMON...WHICH IS BELOW NORMAL. MONDAY NIGHT INTO
EARLY TUESDAY LOOKS TO BE THE BEST CHANCE OF SEEING
PRECIPITATION.... CURRENTLY HAVE AROUND A QUARTER OF AN INCH
GOING...BUT SOME GUIDANCE WAS INDICATING THE POTENTIAL FOR QUITE A
BIT MORE OVER THE S HALF OF UPPER MI /CLOSER TO THE SFC LOW BRUSHING
THE CWA/. ONLY EXPECTING A SLIGHT CHANCE OF THUNDERSTORMS...WITH A
BETTER CHANCE WELL TO OUR S.
ANOTHER LOW PRESSURE SYSTEM OVER FAR N ONTARIO TUESDAY AFTERNOON
WILL SINK OVER N LAKE SUPERIOR TUESDAY NIGHT INTO
WEDNESDAY...ALTHOUGH THE 06/00Z GFS IS AN OUTLIER AND DOESN/T
REALLY HAVE THIS FEATURE AT THE SFC IT STILL HAS THE MAIN 500MB
TROUGH DIVING IN ALOFT. DUE TO LIMITED MOISTURE...POPS WHERE KEPT IN
THE CHANCE OR BELOW RANGE.
AT THIS TIME...DRY HIGH PRESSURE IS EXPECTED TO SETTLE ACROSS THE
UPPER GREAT LAKES REGION AT THE SFC AND ALOFT WEDNESDAY NIGHT
THROUGH FRIDAY. THERE ARE SOME DISCREPANCIES TO THE 500MB
TROUGH...AND HOW QUICKLY IT EXITS E. THE ECMWF IS THE QUICKEST TO
BRING BACK RIDGING AT 500MB...WITH THE CANADIAN SOLUTION KEEPING A
TROUGH ACROSS THE E HALF OF THE CWA INTO FRIDAY. A BLENDED SOLUTION
LOOKS REASONABLE FOR THURSDAY AFTERNOON ON.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 726 AM EDT SUN JUL 6 2014
MVFR CONDITIONS HAVE DEVELOPED THIS MORNING AT MOST OF THE TAF SITES
AS ADDED MOISTURE FROM OVERNIGHT STORMS AIDING THE LOW CLOUD
DEVELOPMENT. CONVECTION COVERAGE WILL INCREASE FROM LATE MORNING INTO
MID AFTERNOON AS THE COLD FRONT APPROACHES FM THE WEST. CONDITIONS
SHOULD IMPROVE BACK TO VFR BY LATE SUN AFTERNOON IN THE WEST BY LATE
EVENING/OVERNIGHT FOR KSAW AS DRYING OCCURS IN THE WAKE OF THE COLD
FRONT. &&
.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 406 AM EDT SUN JUL 6 2014
FOG WILL CONTINUE ACROSS LAKE SUPERIOR INTO MONDAY. WINDS ARE
EXPECTED TO BE BELOW 25KTS THROUGH THE PERIOD /OUTSIDE OF ANY STRONG
SHOWERS OR THUNDERSTORMS/. LOW PRESSURE ACROSS N MINNESOTA AND W
ONTARIO WILL DEEPEN SLIGHTLY OVER CENTRAL ONTARIO AND N LAKE
SUPERIOR THIS EVENING...BEFORE MOVING ACROSS QUEBEC ON MONDAY. BRIEF
HIGH PRESSURE WILL SLIDE ACROSS LAKE SUPERIOR MONDAY NIGHT...AS WEAK
LOW PRESSURE PUSHES ACROSS LAKE MICHIGAN AND LAKE HURON ON TUESDAY.
ANOTHER WEAK LOW ACROSS ONTARIO TUESDAY NIGHT IS EXPECTED TO SINK
ACROSS LAKE SUPERIOR ON WEDNESDAY...BEFORE STRONGER HIGH PRESSURE
SETTLES ACROSS THE UPPER GREAT LAKES WEDNESDAY NIGHT THROUGH AT
LEAST THURSDAY.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&
SHORT TERM...VOSS
LONG TERM...KF
AVIATION...VOSS
MARINE...KF
Hazardous weather outlook, Jul 6, 3:04 AM EST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
404 AM EDT SUN JUL 6 2014
MIZ001>007-009>014-084-085-071200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
404 AM EDT SUN JUL 6 2014 /304 AM CDT SUN JUL 6 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME OF THE STORMS
COULD BE STRONG TO SEVERE FROM THIS AFTERNOON THROUGH THIS
EVENING...PARTICULARLY SOUTH CENTRAL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING...AND
AGAIN FRIDAY THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
LSZ162-240>251-263>267-071200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
404 AM EDT SUN JUL 6 2014 /304 AM CDT SUN JUL 6 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF LAKE SUPERIOR TODAY...AND
OVER THE EAST HALF OF LAKE SUPERIOR TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE OVER PRIMARILY WESTERN LAKE SUPERIOR
TUESDAY NIGHT...AND AGAIN THURSDAY NIGHT AND FRIDAY BEFORE EXPANDING
ACROSS ALL OF LAKE SUPERIOR FRIDAY NIGHT INTO SATURDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.
LMZ221-248-250-071200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
404 AM EDT SUN JUL 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE POSSIBLE. SOME STORMS THIS AFTERNOON INTO THIS
EVENING COULD BE STRONG TO SEVERE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING...AND
AGAIN FRIDAY NIGHT THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.
KF
In the hours before
Special weather statement, Jul 6, 5:56 AM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
656 AM EDT SUN JUL 6 2014
MIZ002-061145-
ONTONAGON-
656 AM EDT SUN JUL 6 2014
...SIGNIFICANT WEATHER ALERT FOR ONTONAGON COUNTY UNTIL 745 AM EDT...
AT 653 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES WEST OF SILVER CITY...OR 29 MILES NORTH
OF IRONWOOD. THIS STORM WAS MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LAKE OF THE CLOUDS...
MIRROR LAKE...
WHITE PINE...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
VOSS
Special weather statement, Jul 6, 6:45 AM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
745 AM EDT SUN JUL 6 2014
MIZ006-061230-
ALGER-
745 AM EDT SUN JUL 6 2014
...SIGNIFICANT WEATHER ALERT FOR ALGER COUNTY UNTIL 830 AM EDT...
AT 743 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEERTON...OR 16 MILES WEST OF MUNISING.
THIS STORM WAS MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DEERTON...
EBEN JUNCTION...
CHATHAM...
AU TRAIN...
FOREST LAKE...
CHRISTMAS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
KLUBER
Event by event
2 heavy rain, 2 tornado, 1 thunderstorm wind. Local standard time, as filed.
Heavy Rain, Delta
- When
- July 6, 7:00 AM EST to July 7, 7:00 AM EST
- Where
- Delta County, 4.57 mi NNE of Stonington
- Reported by
- COOP Observer
- Coordinates
- 45.790, -86.940
The observer nine miles south of Rapid River measured 1.72 inches of rainfall in 24 hours.
Heavy Rain, Marquette
- When
- July 6, 9:00 AM EST to July 7, 9:00 AM EST
- Where
- Marquette County, 2.28 mi SSE of Homeier
- Reported by
- Mesonet
- Coordinates
- 46.740, -87.650
The automated station six miles southeast of Big Bay measured 1.85 inches of rainfall in 24 hours. Observers in Negaunee Township, Marquette and Harvey measured between 1.5 and 1.7 inches over a 24-hour period.
Tornado, Iron
- When
- July 6, 7:02 PM CST to 7:18 PM CST
- Where
- Iron County, 12.61 mi N of Michigamme Res to 11.75 mi NNE of Crystal Falls Phelan
- Rating
- EF0
- Path length
- 3.5 mi
- Path width
- 100 yd
- Continued into
- Marquette, Mi (MQT)
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 46.361, -88.181
A weak tornado touched down in northeast Iron County and then tracked across into southwest Marquette County. The tornado downed or snapped off numerous trees along its path.
Tornado, Marquette
- When
- July 6, 8:18 PM EST to 8:28 PM EST
- Where
- Marquette County, 6.03 mi NW of Witch Lake to 3.92 mi NW of Witch Lake
- Rating
- EF0
- Path length
- 2.15 mi
- Path width
- 100 yd
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 46.336, -88.117
A weak tornado touched down in northeast Iron County and then tracked into southwest Marquette County. The tornado downed or snapped off numerous trees along its path.
Thunderstorm Wind, Marquette
- When
- July 7, 7:53 PM EST to 7:57 PM EST
- Where
- Marquette County, 0.84 mi SW of Ishpeming
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 46.490, -87.660
There was a public report of a tree down over a vehicle in Ishpeming.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Winds in Arizona, July 6 to 8, 20141 death · 3 injured · $782,000 · 70 kt wind · 14 events
- Tornadoes and Damaging Wind in Michigan, July 6 to 7, 20146 injured · $5.0 million · EF1 · 5 events
- High Surf in California, July 6 to 7, 20141 death · 2 events
- Tornado and Hail in North Dakota, July 6, 2014$1.4 million · EF0 · 28 events
- Tornadoes and Hail in Iowa, July 6, 2014$544,000 · EF1 · 11 events
- Tornado in Florida, July 6, 2014$50,000 · EF0 · 1 event
- Damaging Wind in Minnesota, July 6, 2014$25,000 · 50 kt wind · 1 event
- Lightning Strike in Florida, July 6, 20141 injured · 3 events
- Hail and Damaging Winds in Wisconsin, July 6, 20141 in hail · 6 events
- Flood and Hail in Missouri, July 6, 2014$10,000 · 1.5 in hail · 5 events
- Funnel Clouds in Texas, July 6, 20142 events
- Flash Flood and Damaging Wind in Arizona, July 6, 2014$8,000 · 60 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 532446, 532444, 532538, 534638, 532411.